# SDR 98UAL900242

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS IN D-ZONE FROM SEATS 34 A, B, C TO 42 A, B, C ARE INOP.  FOUND BROKEN WIRE.  SPLICED IN NEW SECTION OF POWER CABLE.
